# SDR DL76S050543

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 59,293 hours, 28,615 cycles
- Engine: Ge CF680
- Engine time: 36,365 hours, 27,009 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680AABX
- Part serial: 580339
- Condition: Leaking
- Location: Nr 1
- Part time: 36,365 hours, 27,009 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

ODOR DETECTED AND SEVERAL SMOKE DETECTORS WENT OFF.  ODOR DISSIPATED WITH UTILITY BUSSES OFF, BUT RETURNED WHEN POWER LEVERS ADVANCED.  OIL LEAK NR 1 ENGINE.  REPLACED NR 1 BEARING MANIFOLD PKNGS, PERF SAME INSPECTION ON NR 2 ENGINE CKS OK.  RAN AT HIGH PWR WITH NO ODOR OR SMOKE.
